MathSciNet Relay Station
MathSciNet bibliographic data
MR537098 (81d:54014) 54D15 (06B30 54A05 54A10)
Reynolds, George Alexandroff algebras and complete regularity. Proc. Amer. Math. Soc. 76 (1979), no. 2, 322–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement